MathSciNet Relay Station
MathSciNet bibliographic data
MR1122074 (92h:65041) 65D32 (33C45)
Notaris, Sotirios E. On Gauss-Kronrod quadrature formulae of Chebyshev type. Math. Comp. 58 (1992), no. 198, 745–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement